| Catalog Number |
DYND11501H |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/08/2025
Type of Reportable Event
Malfunction
Event or Problem Description
"balloon issues".
Additional Manufacturer Narrative
The customer reported "balloon issues" with the foley catheter being deflated.Due to this, the catheter was replaced.No additional information is available at this time.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.